Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

I feel nausea,headache and vomiting. Can period be one of the cause ?

im coming 21 years old, im 5 feet tall and my weight now is 63kg and i don t have any medical history problem. well, it starts like this, i have a heavy headache for about five days now, but once ive eaten my pill (panadol), it gets better but only last for 4-6 hours. not only that, i feel nausea , feeling to vommit, have cravings but easily lost that appetite, and im having symptoms of my period (which ive missed my period for 1 month), its driving me crazy. what happen to me?
Asked On : Fri, 15 Apr 2011
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi sanal ;
Welcome to HealthcareMagic
Continuous headache for 5 days with nausea/vomiting can be a migraine.Also since you have missed periods and if you are sexually active then you should get a urine pregnancy test done at home preferably with first morning urine sample to rule out pregnancy.If the pregnancy is negative then you need to consult a doctor to investigate the cause of your headache.
Answered: Fri, 15 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor